# SDR AALA201707269040

- Difficulty date: July 25, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A321-211
- Aircraft serial: 5594
- Aircraft time: 14,526 hours, 5,870 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SYSTEM PRESSURE LOW.  MAINTENANCE SERVICED THE ASSIST BOTTLE IAW AMM.52-10-00-614-001A.  ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
